# SDR 2006UALA01890

- Difficulty date: August 20, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 35,000 FT HAD ALTITUDE WARNING HORN AND CABIN ALTITUDE WAS AT 10,000 FT AND INCREASING.  COULD NOT CONTROL CABIN PRESSURIZATION IN AUTO OR STANDBY.  "NO FAULT FOUND".  REPLACED CABIN PRESSURE CONTROLLER.
